# SDR 2003FA0000681

- Difficulty date: June 12, 2003
- Submitted: July 2, 2003
- Operation: General aviation
- Aircraft: N92LB
- Make and model: Bbavia 7GCAA
- Aircraft serial: 26273
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 31600
- Condition: Broken
- Location: Lt Mlg
- Part time: 2,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL AXLE BROKE AT WELD WHILE MOVING A/C BY HAND.  NO HARD LANDINGS REPORTED.
